# SDR DALA2023022801496

- Difficulty date: February 20, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,220 hours, 32,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CREW REPORTED 2R DOOR "PRESSURE LIGHT WAS BLINKING DURING CLIMB AND CRUISE. CORRECTIVE ACTION: REPLACED #1 DOOR-STOP FITTING PER ERA 606329-14AD REV ORIG. OK FOR SERVICE. (4070119)
